BibTeX record journals/logcom/BluemnsathK05

download as .bib file

@article{DBLP:journals/logcom/BluemnsathK05,
  author    = {Achim Blumensath and
               Stephan Kreutzer},
  title     = {An Extension of Muchnik's Theorem},
  journal   = {J. Log. Comput.},
  volume    = {15},
  number    = {1},
  pages     = {59--74},
  year      = {2005},
  url       = {https://doi.org/10.1093/logcom/exh037},
  doi       = {10.1093/logcom/exh037},
  timestamp = {Wed, 17 May 2017 14:25:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/logcom/BluemnsathK05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics